# SDR IPXA2024040822772

- Difficulty date: February 29, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 23,995 hours, 14,648 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L/H CENTER FLAP ASSY HAS 2EA CRACKS (TOTAL), AT RIB LOCATION 26 AFT. DEFECTS MARKED IN RED ON THE UPPER SURFACE. REVIEWED. REMOVED CRACKED FLANGES AT CENTER FLAP RIB 26 BTW STR 2.7 TO REAR SPAR AND FABRICATED 02 EA NEW REPAIR ANGLES WITH MATERIAL 2024-T3 .056C. TREATED AND PRIMED NEW REPAIR ANGLES. IAW A300-600 SRM 51-21-10.
